# SDR C2XA09TY248

- Difficulty date: September 29, 2009
- Submitted: October 1, 2009
- Operation: Air carrier
- Aircraft: N12924
- Make and model: Emb EMB-145LR
- Aircraft serial: 145311
- Aircraft time: 21,992 hours, 16,683 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Part number: 14525669001
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRM 75 UPPER FITTING HAS OVERSIZED HOLE ON RT O/B HOLE.  REMOVED, REPAIRED AND INSTALLED FITTING IAW EC5530-01187, EMB 145 SRM 51-40-02 AND EC5310-01317.
